Eye Care Community
Clear eyes. Rebound Hyperemia help!
About This Community:

This patient support community is for discussions relating to eye care, cataracts, glaucoma, retinal detachment, eye infections, misaligned eyes, intra-ocular implants, refractive surgery (LASIK and CK), glasses, contact lenses, amblyopia, eye injuries, dry eyes, ocular allergy, eye pain and discomfort, pediatric eye disorders, eyelid and tearduct surgery, poor eyesight, and eye surgery.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Clear eyes. Rebound Hyperemia help!

I was using clear eyes everyday for 2 months until i was seeing an eyedoctor that told me to stop using the product. I live in a country where Naphazoline is forbidden (but i did not know that).. My doctor was quite upset and told me that i had destroyed my eyes for the rest of my life... he gave me drops for dry eyes instead that i am using.

I have not use clear eyes for 1 month know and NOW my eyes are getting bloodshot and i have a lot of large vains in the corners of my eyes... i din't have them before

Will them get better in time? Or is it gonna be worse and worse until my whole eyes are red? For ever?

The doctor could not help me with my questions about rebound hyperemia because we don't have red-eyes-products here in my country...

I don't have any allergies. I am only 25
Blank
711220_tn?1251894727
You have to determine the cause of the redness and have it treated.  Please see your ophthalmologist.

Dr. O.
8 Comments Post a Comment
Blank
Avatar_m_tn
i was using the clear eyes because i had itchy eyes caused by dryness...

but i have been using the dryness-eyedrops a whole month now with no result.. so my doctor guessing it is because of Naphazoline..

There is nothing they can do for me he says..
Blank
711220_tn?1251894727
You have to determine the cause of the redness and have it treated.  Please see your ophthalmologist.

Dr. O.
Blank
Avatar_m_tn
i have done that. They say is nothing more they can do for me .. there is nothing wrong with my eyes except for the redness and the veins..

If it's caused by the clear eyes, will it go away?
Blank
3223383_tn?1346477763
I had the same issue. Use Refresh Celluvisc or Theratears Liquigel, which are liquid gel artificial tears.
Blank
Avatar_m_tn
Will the redness go away?
Blank
Avatar_m_tn
My eyes are getting redder and redder.. there is large veins in the eyes..

i cant ask my doctor or my ophthalmologist because they dont know anything about Naphazoline... we don't have products with Naphazoline in my country because it is fobidden...

Can someone help me?

Blank
Avatar_m_tn
I have spoked to another eyedoctor and he said that it will go away! :)
But it might take up to a year
Blank
Avatar_m_tn
But i have Big veins now.. i get new big vains everyday.. is it normal? The eyes are not red anymore but i get big veins instead
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Eye Care Answerers
Avatar_f_tn
Blank
flossy93
CA
344352_tn?1404490466
Blank
cristina1676
Lyndhurst, NJ
Avatar_m_tn
Blank
KayakerNC
NC
10949559_tn?1414054405
Blank
LisaTaylor
Mississauga, ON
Avatar_m_tn
Blank
Craig10x
New York, NY
Avatar_m_tn
Blank
etrader
United Kingdom